# SDR P5CA2019071400152

- Difficulty date: July 13, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 79,488 hours, 21,303 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Cover
- Condition: Cut
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING #1 ENG. CHANGE, DISCOVERED 2 INCH CUT IN CONTAINMENT RING OUTER COVER, 5 O'CLOCK POSITION.( PERFORMED REPAIR OF CONTAINMENT RING OUTER COVER IAW AMM 72-32-00, CURE TIME IS 8 HOURS. REF LP 1049527 ITEM M34 FOR REMOVAL OF FILM.   LP 1049527 - M34: POLYETHYLENE COVER REMOVED FROM REPAIR. NO FURTHER DEFECTS NOTED AT THIS TIME IAW AMM 72-32-00. )
